# SDR CA190318009

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 3,994 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4G6320A00132
- Condition: Making Metal
- Location: Main
- Part time: 2,411 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT: METAL FLAKES FOUND ON #2 SUMP CHIP PLUG. RECTIFICATION: 1. CHIP PLUGS REMOVED AND CLEANED FROM METAL FLAKES. DUMMY ACTUATOR REMOVED FOR FURTHER INVESTIGATION. 2. LEONARDO PSE DETERMINED METAL FOUND WARRANTED MGB REPLACEMENT. MGB REMOVED AND UNDRESSED AS PER AMP39-B-63-20-00-00A-520A-K, AMP 39-B-63-20-00-00A-521A-K  REPLACEMENT MGB BUILT UP AS PER AMP 39-B-63-20-00-00A-721A-K, BOTH MAIN OIL FILTER AND ACCESSORY FILTER REPLACED WITH NEW AS PER AMP 39-A-63-20-05-22A-921A-A, AMP 39-B-63-20-05-42A-921A-K ROTOR BRAKE ASSY INSTALLED ON #1 INPUT SLIDING ADAPTER AS PER AMP 39-A-63-20-05-39B-920A-A. 3. MGB INSTALLED WITH REFERENCE TO AMP 39-B-63-20-00-00A-720A-K STEPS 1 THRU 100 AND STEPS 102 THRU 104 COMPLETED AT THIS TIME. STEP 101 (INSTALLATION OF MR HEAD) AND REMAINING ITEMS 105 THRU 115 STILL TO BE COMPLETED. ICC REQUIRED FOR MGB SERVO FLIGHT CONTROL CONNECTIONS. CRITICAL SYSTEM CHECK REQUIRED FOR MOUNTING INSTALLATION. 4. STEPS 105-115 OF AMP 39-B-63-20-00-00A-720A-K C/O. (TC# 20190318009)
